Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: help withdrawal

Posted by Sunnely on July 20, 2000, at 0:14:25

In reply to Re: help withdrawal Sunnely, posted by Cam W. on July 19, 2000, at 23:29:04

Cam,

I wholeheartedly agree with what you said. I was only addressing the issue of how to deal with SRI withdrawal symptoms with less difficulty. I did not mean to insinuate that the short half-life SRIs are not effective for conditions for which they are clinically indicated.

If I am not mistaken, the way I understand Bunny's question is, she wants to stop Effexor. She wants to add Prozac to ease the possible withdrawal symptoms while she tapers down and eventually stop Effexor. I assume she also eventually would like to stop Prozac once she's off Effexor. (Based on her statement that she believes she has a handle on her depression.) Based on this, I still say Prozac, with its long half-life, is the best add-on to a shorter half-life SRI being withdrawn. Once one has tapered down and completely discontinued Effexor, he/she probably could even abruptly discontinued Prozac without fear of bothersome withdrawal symptoms (well, almost always). I don't believe you can do that with any of the shorter half-life SRIs. Just my own 2 cents.

Thanks for your additional comments.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunnely thread:40847
URL: http://www.dr-bob.org/babble/20000717/msgs/40994.html